# SDR CA020702008

- Difficulty date: June 23, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,131 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3110 · Instrument Panel
- Part: Warning System
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED NO MASTER WARNING OR CAUTION LIGHTS WORKING ON A/C.THE SYSTEM SENDS POWER TO LIGHTS FROM CENTRAL ADVISORY & WARNING CONTROL UNIT & PLACES GROUND TO TURN LIGHTS ON.  14.62 VOLTS MEASURED FROM UNIT.  AFTER CONSULTING WITH TECHNICAL REPRESENTATIVE FOR MANUFACTURER A  NEW CONTROL UNIT ORDERED.  AFTER IT INST LIGHTS FAILED TO WORK. WIRES FROM TB115-02 WERE REMOVED VOLTAGE WAS TESTED AGAIN & WHEN WIRES WERE INSTALLED THE SYS WORKED NORMAL.  THE A/C DEPARTED ON FLT TO ANOTHER BASE SYS FAILED AGAIN AT BASE.  BASE ENGINEER WAS INSTRUCTED TO REMOVE WIRES GOING OUT OF TB115-02 TO SEE IF PROBLEM WITH ONE OF 4 LIGHTS HOOKED UP TO IT.
